| Catalog Number |
1288210105I |
| Medical Device Problem Codes |
Poor Quality Image (1408); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that there was an unspecified image issue.Therefore, there was poor image quality.